# SDR UALA2011091304950

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 37,711 hours, 15,835 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD AFT L MESSAGE FOUND DURING EEL TEST (13WL).   REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IN AFT CABIN.  OPS CHECKED GOOD.
